# SDR UIEA2018010600017

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,205 hours, 20,639 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 3121
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP PRESSURE LIGHT IS NOT ILLUMINATED WITH PUMP TURNED OFF.   R & R THE RT AFT BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01, LEAK AND OPS CHECKED OK.
